RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 3, Pages 193–200 (Mi izv3563)  

On homology theory for finite groups of operators

D. K. Faddeev


Full text: PDF file (808 kB)

Bibliographic databases:
Received: 19.02.1954

Citation: D. K. Faddeev, “On homology theory for finite groups of operators”, Izv. Akad. Nauk SSSR Ser. Mat., 19:3 (1955), 193–200

Citation in format AMSBIB
\Bibitem{Fad55}
\by D.~K.~Faddeev
\paper On homology theory for finite groups of operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 3
\pages 193--200
\mathnet{http://mi.mathnet.ru/izv3563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70636}
\zmath{https://zbmath.org/?q=an:0065.01301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3563
  • http://mi.mathnet.ru/eng/izv/v19/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:125
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019